# SDR 2006UALA00707

- Difficulty date: April 14, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 45,882 hours, 7,033 cycles
- Engine: Pwa PW4060
- Engine time: 60,541 hours, 7,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO COMPRESSOR STALL OF NR 1 ENGINE.
